Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4248
Title: Manifold Spines and Hyperbolicity Equations
Authors: Ruini, Beatrice
Spaggiari, Fulvia
Keywords: 3-manifoldspecial spineo-graphgluinghyperbolicity equations
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Beatrice Ruini and Fulvia Spaggiari, "Manifold spines and hyperbolicity equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.1, pp. 333–374.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 suppl. 1 (2001)
Abstract: We give a combinatorial representation of compact connected orientable 3-dimensional manifolds with boundary and their special spines by a class of graphs with extrastructure which are strictly related to o-graphs defined and studied in [3] and [4]. Then we describe a simple algorithm for constructing the boundary of these manifolds by using a list of 6-tuples of non-negative integers. Finally we discuss some combinatorial methods for determining the hyperbolicity equations. Examples of hyperbolic 3- manifolds of low complexity illustrate in particular cases the constructions and algorithms presented in the paper.
URI: http://hdl.handle.net/10077/4248
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s1

Files in This Item:
File Description SizeFormat 
RuiniSpaggiariRendMat32s.pdf393.7 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

677
checked on Oct 22, 2018

Download(s)

372
checked on Oct 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.